Home*SHOP BY BRANDCodralCodral Day & Night Tablets 48 - Codeine FREE - Quantity Restriction (1) Applies

Codral Day & Night Tablets 48 - Codeine FREE - Quantity Restriction (1) Applies

Codral Day & Night Tablets 48 - Codeine FREE - Quantity Restriction (1) Applies
Codral Day & Night Tablets 48 - Codeine FREE - Quantity Restriction (1) Applies
PM - Pharmacy Medicine
Price  NZ$ 24.25
Quantity :
Add to cart

This product qualifies for Autoship.  What's this?

Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Codral Day & Night Tablets 48 - Codeine FREE - Quantity Restriction (1) Applies
CODRAL Day & Night tablets - Codeine FREE
 
The Day formula contains two analgesics to relieve headaches, body aches and pains, and reduce fever. It also contains a nasal decongestant to clear a blocked and runny nose, helping you to breathe more easily.
 
The Night formula also contains an analgesic to relieve headaches, body aches and reduce fever, a nasal decongestant to clear a blocked and runny nose, as well as an antihistamine to relieve sneezing, watery eyes, and an itchy and runny nose. This active ingredient also assists in aiding rest.
 
 
Active Ingredients:
Each day tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.
 
Each night tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine maleate 2mg
 

Dosage:
Children 12 years and over and Adults:
DAY: 2Red Tablets .
NIGHT: 2 Orange Tabletsas necessary.
Every 4-6 Hours
Maximum6 day and 2 night tablets in 24 hours

Warnings:
  • Medicines have benefits and some may have risks.
  • Always read the label carefully and use only as directed.
  • If symptoms persist or you have side effects see your healthcare professional.
  • Incorrect use may be harmful.
  • Phenylephrine Hydrochloride may cause sleeplessness in some people.
  • Chlorpheniramine may cause drowsiness (Avoid alcohol and driving. Johnson & Johnson (New Zealand) Ltd, Auckland.


  • Overall Rating 0
  • There have been no reviews for this product.